# SDR DALA2019031801758

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 49,762 hours, 33,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVER WING THRESHOLD EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK AT LOCATION B6-121 PER AMM 33-55. OPERATIONAL CHECK WAS GOOD. A/C OK FOR SERVICE. (LP #4992365)
